All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

S. C. Goh
''Simple Edgeworth approximations for semiparametric averaged derivatives''
( 2005, Vol. 3 No.50 )
This note proposes a computationally simple empirical Edgeworth expansion for the limiting distribution of a Studentized estimator of a semiparametric single index model. The estimator in question is the density-weighted averaged derivative estimator implemented according to the method of Powell, Stock and Stoker (1989). The coefficients of the expansion are derived from the cumulants of a bootstrap estimate of the distribution of the Studentized estimator. Monte Carlo evidence indicates finite-sample performance comparable to that of the empirical Edgeworth expansions proposed by Nishiyama and Robinson (2000).
JEL: C1 - Econometric and Statistical Methods: General
Manuscript Received : Nov 30 2005 Manuscript Accepted : Nov 30 2005

  This abstract has been downloaded 2187 times                The Full PDF of this paper has been downloaded 153558 times